# SDR CALA2012041600268

- Difficulty date: April 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727d-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION RT TRANSITION PANEL BS 727D TO SPLICE PLATE AT BS 727G CTN 53-140-00.  REMOVED AND REPLACED TRANSITION PANEL REF SRM 53-00-53 AND SRM 51-40-02.
